# SDR FDEA201408042051

- Difficulty date: August 4, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NCA60443
- Part serial: 0000
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING BAY AFT PRESS BULKHEAD WEB CRACKED AT BS 595 BETWEEN LONGERONS 38 & 39L.  REPAIRED IAW EA 8-5310-T0310372 P1.  REPAIR   CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
